American Journal of Applied Sciences

Solution of Second Order Ordinary Differential Equation Associated with Toeplitz and Stiffness Matrices

Sami H. Altoum

DOI : 10.3844/ajassp.2018.416.422

American Journal of Applied Sciences

Volume 15, Issue 8

Pages 416-422


In this work we develop a technique solution of second order ordinary differential equation (integrating by parts) to reach to Toeplitz matrices and Stiffness matrix to solve O.D.Es. We investigate that solution numerically using finite difference method and we  find the error between exact and numerical solution computed using  finite element.


© 2018 Sami H. Altoum. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.